skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento

Pubblicazioni di ateneo

Found 48 results
[ Author(Desc)] Titolo Tipo Anno
Filters: Author is CARDONE, G.  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
C
CARDONE, G., and G... Gargiulo, "Homogenization of gradient constrained problems with respect to periodic measures", JOURNAL OF MATHEMATICAL SCIENCES, vol. 130, pp. 4941–4953, 2005.
CARDONE, G., CORBO. E. S. P. O. S. I. T. O. G, and FAELLA. G, "Some remarks about level sets of Cesaro averages of binary digits", RICERCHE DI MATEMATICA, vol. 54, pp. 11–29, 2005.
CARDONE, G., E. AC, Y. GA, and Z. VV, "Homogenization of some problems with gradient constraints", ASYMPTOTIC ANALYSIS, vol. 38, pp. 201–220, 2004.
CARDONE, G., CORBO. A. ESPOSITO, and V.V.. Zhikov, "A one dimensional variational problem with gradient constrained", APPLICABLE ANALYSIS, vol. 83, pp. 747–756, 2004.
CARDONE, G., C.. D'Apice, and U.. DE MAIO, "Homogenization in perforated domains with mixed conditions", NODEA-NONLINEAR DIFFERENTIAL EQUATIONS AND APPLICATIONS, vol. 9, pp. 325–346, 2002.
CARDONE, G., C. Esposito, and V.V.. Zhikov, "An Integral representation result for the Gamma-limit of functionals with non standard growth conditions in the case of elasticity", APPLICABLE ANALYSIS, vol. 81, pp. 1179–1195, 2002.
CARDONE, G., C.. D'Apice, and U.. DE MAIO, "Lavrentieff phenomenon and non standard growth conditions", JOURNAL OF CONVEX ANALYSIS, vol. 8, pp. 511–532, 2001.
CARDONE, G., "Some questions in variational calculus: Homogenization in perforated domains with Neumann conditions and relaxation", BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A, vol. 3A, pp. 41–44, 2000.
CARDONE, G., U... De Maio, and T... Durante, "On the relaxation of some types of Dirichlet minimum problems for unbounded functionals", NOTE DI MATEMATICA, vol. 19, pp. 231–256.–256., 1999.
CARDONE, G., P.. Donato, and A.. Gaudiello, "A compactness result for elliptic equations with subquadratic growth in perforated domains", NONLINEAR ANALYSIS, vol. 32, pp. 335–361, 1998.
CARDONE, G., "Asymptotic analysis of an eigenvalue in the discrete spectrum of a quantum waveguide", AIP CONFERENCE PROCEEDINGS, vol. 1558, pp. 1809–1812, 21/09/ - 27/09/, 2013.
CARDONE, G., A.CORBO. ESPOSITO, and G..PADERNI, "Homogenization of elasticity problems with gradient constraints", MULTI SCALE PROBLEMS AND ASYMPTOTIC ANALYSIS, vol. 24, TOKYO – JPN, GAKUTO INTERNAT. SER. MATH. SCI. APPL., GAKKOTOSHO, pp. 41–47, 22-26 GIUGNO, 2004, 2006.
CARDONE, G., D'APICE. C., and DE. M. A. I. O. U., Homogenization in perforated domains with mixed conditions, , vol. 18, pp. 225–229, 23-27 giugno 2001, Napoli, 2003.
CARDONE, G., T.. DURANTE, and S.. A. Nazarov, "The spectrum, radiation conditions and the Fredholm property for the Dirichlet Laplacian in a perforated plane with semi-infinite inclusions", {JOURNAL OF DIFFERENTIAL EQUATIONS}, vol. {263}, no. {2}, pp. {1387-1418}, {JUL 15}.
CARDONE, G., and A. Khrabustovskyi, ii, "Spectrum of a singularly perturbed periodic thin waveguide", {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS}, vol. {454}, no. {2}, pp. {673-694}, {OCT 15}.
CARDONE, G., and A.. Khrabustovskyi, "Spectrum of a singularly perturbed periodic thin waveguide", Journal of Mathematical Analysis and Applications, vol. 454, no. 2, pp. 673-694, 2017.
CARDONE, G., T.. DURANTE, and S.A.. Nazarov, "The spectrum, radiation conditions and the Fredholm property for the Dirichlet Laplacian in a perforated plane with semi-infinite inclusions", Journal of Differential Equations, vol. 263, no. 2, pp. 1387-1418, 2017.
CARDONE, G., U.. DE MAIO, and T.. DURANTE, "On the relaxation of some types of dirichlet minimum problems for unbounded functional", Note di Matematica, vol. 19, no. 2, pp. 231-256, 1999.
CARDONE, G., and G. Gargiulo, "Homogenization of Gradient-Constrained Problems with Respect to Periodic Measures", Journal of Mathematical Sciences, vol. 130, no. 5: Kluwer Academic Publishers-Consultants Bureau, pp. 4941–4953, 2005.
CARDONE, G., and A.. Khrabustovskyi, "δ′-interaction as a limit of a thin Neumann waveguide with transversal window", Journal of Mathematical Analysis and Applications, vol. 473, no. 2, pp. 1320-1342, 2019.
CARDONE, G., and J.L.. Woukeng, "Corrector problem in the deterministic homogenization of nonlinear elliptic equations", Applicable Analysis, vol. 98, no. 1-2, pp. 118-135, 2019.
CARDONE, G., T.. DURANTE, and S.A.. Nazarov, "Embedded eigenvalues of the Neumann problem in a strip with a box-shaped perturbation", Journal des Mathematiques Pures et Appliquees, vol. 112, pp. 1-40, 2018.
CARDONE, G.., C.. Perugia, and C.. Timofte, "Homogenization results for a coupled system of reaction–diffusion equations", Nonlinear Analysis, Theory, Methods and Applications, vol. 188, pp. 236-264, 2019.

Pages